skip to main content
Resultados 1 2 3 4 5 next page
Refinado por: data de publicação: 2001Até2006 remover Base de dados/Biblioteca: World Scientific Journals (World Scientific Publishing Co.) remover assunto: Physics remover assunto: Statistical Mechanics remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Extrapolation of power series by self-similar factor and root approximants

Yukalov, V. I. ; Gluzman, S.

Int. J. Mod. Phys. B 18 (2004) 3027-3046 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

On the Emergence of the Microcanonical Description from a Pure State

Hari Dass, N. D ; Kalyana Rama, S ; Sathiapalan, B

International Journal of Modern Physics A, 10 July 2003, Vol.18(17), pp.2947-2993 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

ALTERNATIVE HAMILTONIAN DESCRIPTIONS AND STATISTICAL MECHANICS

Ercolessi, E ; Morandi, G ; Marmo, G

International Journal of Modern Physics A, 20 October 2002, Vol.17(26), pp.3779-3788 [Periódico revisado por pares]

Texto completo disponível

4
Material Type:
Artigo
Adicionar ao Meu Espaço

To sell or not to sell? Behavior of shareholders during price collapses

Roehner, Bertrand M

International Journal of Modern Physics C, 2001, Vol.12, pp.43-53 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

THEORIES OF PHASE BEHAVIOR OF COLLOIDAL SUSPENSIONS

Navascués, G ; Velasco, E ; Mederos, L

International Journal of Modern Physics B, 20 January 2004, Vol.18(2), pp.143-169 [Periódico revisado por pares]

Texto completo disponível

6
Material Type:
Artigo
Adicionar ao Meu Espaço

GENERALIZED EULERIAN COORDINATES FOR RELATIVISTIC FLUIDS: HAMILTONIAN REST-FRAME INSTANT FORM, RELATIVE VARIABLES, ROTATIONAL KINEMATICS

Alba, David ; Lusanna, Luca

International Journal of Modern Physics A, 20 July 2004, Vol.19(17n18), pp.3025-3082 [Periódico revisado por pares]

Texto completo disponível

7
Material Type:
Artigo
Adicionar ao Meu Espaço

Statistical Mechanics of Equilibrium and Nonequilibrium Phase Transitions: The Yang-Lee Formalism

Bena, Ioana ; Droz, Michel ; Lipowski, Adam

International Journal of Modern physics B, vol. 19, pp. 4269-4329 (2005) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

Distributions of money in model markets of economy

Chakraborti, Anirban

Int. J. Mod. Phys. C 13, 1315 (2002) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

Spectral Statistics of the Triaxial Rigid Rotator: Semiclassical Origin of Their Pathological Behavior

Manfredi, V. R ; Penna, V ; Salasnich, L

Modern Physics Letters B, 30 June 2003, Vol.17(15), pp.803-812 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

BEC in Nonextensive Statistical Mechanics: Some Additional Results

Salasnich, Luca

Int. J. Mod. Phys. B 15, 1253-1256 (2001) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
Resultados 1 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Data de Publicação 

De até
  1. Antes de2002  (13)
  2. 2002Até2002  (16)
  3. 2003Até2003  (20)
  4. 2004Até2005  (40)
  5. Após 2005  (15)
  6. Mais opções open sub menu

Base de Dados/Biblioteca 

  1. arXiv  (94)
  2. HAL (CCSd)  (2)
  3. SpringerLink  (2)
  4. OneFile (GALE)  (1)
  5. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.